# SDR CALA2022061501517

- Difficulty date: June 12, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A300*
- Aircraft serial: 1840
- Aircraft time: 60,158 hours, 26,295 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Part number: NA
- Condition: Missing
- Location: #1 Inboard
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL REPORT SUBMITTED ON 6/15/22.PDA 1 #1 INBD REVERSER HALF BLOCKER DOOR AT THE 0600 POSITION FOUND MISSING.
